Markus Schweighofer
Markus Schweighofer
Professor of Mathematics, University of Konstanz, Germany
Verifierad e-postadress på uni-konstanz.de - Startsida
Titel
Citeras av
Citeras av
År
Optimization of polynomials on compact semialgebraic sets
M Schweighofer
SIAM Journal on Optimization 15 (3), 805-825, 2005
1692005
On the complexity of Putinar's Positivstellensatz
J Nie, M Schweighofer
Journal of Complexity 23 (1), 135-150, 2007
1332007
Global optimization of polynomials using gradient tentacles and sums of squares
M Schweighofer
SIAM Journal on Optimization 17 (3), 920-942, 2006
912006
On the complexity of Schmüdgen's positivstellensatz
M Schweighofer
Journal of Complexity 20 (4), 529-543, 2004
902004
Connes' embedding conjecture and sums of hermitian squares
I Klep, M Schweighofer
Advances in Mathematics 217 (4), 1816-1837, 2008
892008
An algorithmic approach to Schmüdgen's Positivstellensatz
M Schweighofer
Journal of Pure and Applied Algebra 166 (3), 307-319, 2002
662002
Sums of Hermitian squares and the BMV conjecture
I Klep, M Schweighofer
Journal of Statistical Physics 133 (4), 739-760, 2008
542008
An exact duality theory for semidefinite programming based on sums of squares
I Klep, M Schweighofer
Mathematics of Operations Research 38 (3), 569-590, 2013
512013
Exposed faces of semidefinitely representable sets
T Netzer, D Plaumann, M Schweighofer
SIAM Journal on Optimization 20 (4), 1944-1955, 2010
412010
A note on the representation of positive polynomials with structured sparsity
D Grimm, T Netzer, M Schweighofer
Archiv der Mathematik 89 (5), 399-403, 2007
302007
Pure states, positive matrix polynomials and sums of hermitian squares
I Klep, M Schweighofer
Indiana University mathematics journal, 857-874, 2010
282010
Iterated rings of bounded elements and generalizations of Schmüdgen's Positivstellensatz
M Schweighofer
Journal für die reine und angewandte Mathematik 554, 19-45, 2003
272003
Pure states, nonnegative polynomials and sums of squares
S Burgdorf, C Scheiderer, M Schweighofer
arXiv preprint arXiv:0905.4161, 2009
262009
A Nichtnegativstellensatz for polynomials in noncommuting variables
I Klep, M Schweighofer
Israel Journal of Mathematics 161 (1), 17, 2007
222007
Dilations, linear matrix inequalities, the matrix cube problem and beta distributions
J Helton, I Klep, S McCullough, M Schweighofer
American Mathematical Society 257 (1232), 2019
172019
Certificates for nonnegativity of polynomials with zeros on compact semialgebraic sets
M Schweighofer
manuscripta mathematica 117 (4), 407-428, 2005
152005
Algorithmische beweise für nichtnegativ-und positivstellensätze
M Schweighofer
Master's thesis, Universität Passau 136, 1999
131999
Optimization approaches to quadrature: new characterizations of Gaussian quadrature on the line and quadrature with few nodes on plane algebraic curves, on the plane and in …
C Riener, M Schweighofer
Journal of Complexity 45, 22-54, 2018
102018
Infeasibility certificates for linear matrix inequalities
I Klep, M Schweighofer
arXiv preprint arXiv:1108.5930, 2011
102011
Algorithms for weighted sum of squares decomposition of non-negative univariate polynomials
V Magron, MS El Din, M Schweighofer
Journal of Symbolic Computation 93, 200-220, 2019
62019
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20